Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 232, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 10, 2009, 6:04 PM MDT for Logan County, Weld County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2009, 6:04 PM MDT (00:04 UTC)
- Expired
- Aug 10, 2009, 6:41 PM MDT
- In force
- 37 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Logan County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 144 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:43 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 2968 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 110004 SVRBOU COC075-123-110100- /O.NEW.KBOU.SV.W.0232.090811T0004Z-090811T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 604 PM MDT MON AUG 10 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LOGAN COUNTY IN NORTHEAST COLORADO NORTHEASTERN WELD COUNTY IN NORTHEAST COLORADO * UNTIL 700 PM MDT * AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. THIS STORM WAS LOCATED 17 MILES NORTHWEST OF WESTPLAINS...OR 39 MILES NORTHWEST OF STERLING...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLARD... WESTPLAINS...TWIN BUTTES...STONEHAM...ST PETERSBURG...PROCTOR... PEETZ...PAWNEE PASS...PADRONI...NORTH STERLING RESERVOIR...LOGAN CORNERS...ILIFF...FLEMING...CROOK...ATWOOD AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4098 10272 4050 10272 4055 10381 4099 10383 TIME...MOT...LOC 0003Z 304DEG 33KT 4103 10370 $$
1 follow-up statement
000 WWUS55 KBOU 110041 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 641 PM MDT MON AUG 10 2009 COC075-123-110052- /O.CAN.KBOU.SV.W.0232.000000T0000Z-090811T0100Z/ LOGAN CO-WELD CO- 641 PM MDT MON AUG 10 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WELD AND LOGAN COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 4098 10272 4050 10272 4055 10381 4099 10383 TIME...MOT...LOC 0042Z 304DEG 33KT 4083 10331 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:15 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 10, 3:15 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 315 PM MDT MON AUG 10 2009 .SHORT TERM...MODERATE WESTERLY FLOW ALOFT CONTINUES OVER THE STATE WITH LITTLE IN THE WAY OF DISCERNABLE SHORT WAVE ACTIVITY AT THIS TIME. WEAK HIGH PRESSURE REMAINS OVER NORTHEAST COLORADO PRODUCING WEAK SOUTHEASTERLY FLOW ALCROSS THE PLAINS. AS THIS WEAK EASTERLY COMPONENT CONTINUES...LOW LEVEL MOISTURE WILL BE HELD OVER THE REGION...ALLOWING FOR DAYTIME HEATING TO DE-STABIIZE THE AIRMASS LATER IN THE DAY. THE LAST FEW EVENINGS HAVE FEATURED LATE-INITIATING CONVECTION AND TONIGHT MAY NOT BE ANY DIFFERENT. THE ENTRANCE REGION OF AN UPPER LEVEL JET WILL BE POSITIONED OVER THE NORTHEAST CORNER OF THE STATE...WHICH HAS BEEN A KEY INGREDIENT WITH NOCTURNAL CONVECTION ON SEVERAL OCCASIONS IN THE PAST COUPLE WEEKS. GIVEN SOME WEAK CONVECTION ALREADY DEVELOPING OVER THE FOOTHILLS AT THIS TIME...WILL LET 20-30 PERCENT POPS CONTINUE ACROSS THE PLAINS THROUGH THIS EVENING. MODEL SOUNDINGS SHOWED 1500-2000 J/KG OF CAPE FOR LATE THIS AFTERNOON AND EVENING. RECENT PLATTEVILLE PROFILER DATA SHOWS INCREASING EASTERLY FLOW UP TO 700 MB WITH MODEST WESTERLY FLOW CONTINUING ALOFT. THE ENTIRE GAMUT OF SEVERE WEATHER WILL BE POSSIBLE WITH STORMS IF THEY INITIATE. HEAVY RAIN...LARGE HAIL AND STRONG WINDS WILL BE POSSIBLE. SOIL CONDITIONS IN WELD...EASTERN ADAMS AND ARAPAHOE AND SOUTHERN WASHINGTON COUNTIES WILL NEED TO BE WATCHED...BASED ON HEAVY RAINS THAT HAVE FALLEN THE PAST COUPLE NIGHTS. FOR TUESDAY...THINGS MAY JUST RESET FOR ANOTHER ROUND OF SHOWERS TOMORROW EVENING. SOUTHEASTERLY LOW LEVEL FLOW MAY ACTUALLY BE A LITTLE MORE ORGANIZED...HELPING TO KEEP LOW LEVEL MOISTURE IN PLACE OVER THE REGION. RISING HEIGHTS MAY CAUSE FOR WEAKER WINDS ALOFT...MAKING HEAVY RAINING STORMS A LARGER POSSIBILITY. IT IS AFTER ALL THE HEAVY RAIN SEASON IN COLORADO...AND MOISTURE HAS BEEN IN PLACE FOR A FEW DAYS NOW. .LONG TERM...POSITIVE TILT UPPER LEVEL RIDGE BREAKS OVER THE CENTRAL ROCKY MTN REGION ON WEDNESDAY ON ITS WAY EAST ACROSS THE NORTHERN GREAT PLAINS LATE IN THE WEEK. WITH ITS PASSAGE TEMPERATURE ALOFT WARM AND SO DO TEMPS AT GROUND LEVEL. MODEL SOUNDINGS AND CROSS SECTIONS ALSO REVEALS GRADUAL DRYING WITH THE LOWEST RHS PROGGED FOR THE MTNS AND HIGH MTN VALLEYS. ALTHOUGH ON THE PLAINS...A PERSISTENT SLY LOW-LEVEL FLOW WILL SLOW THIS DRYING AND KEEP LATE BOUNDARY LAYER INSTABILITY ON THE HIGH SIDE. PREVIOUS FORECAST INDICATE A SLIGHT CHANGE OF AFTERNOON AND EVENING T-STORMS THROUGH FRIDAY. CAN/T ARGUE WITH THAT...HOWEVER STORM CHANCES APPEAR EVEN LOWER IF NOT CLOSE TO ZERO ON THURSDAY AND FRIDAY WITH LIGHT W-SWLY/DOWNSLOPE FLOW SCOURING OUT LOW-LEVEL MOISTURE ALONG THE FRONT RANGE. WHILE SLY FLOW OUT ALONG THE EASTERN BORDER ARE FCST TO KEEP DEWPTS UP IN THE 50-60F RANGE. BY THE WEEKEND...WITH THE UPPER RIDGE WELL TO OUR EAST FLOW ALOFT TURNS SWLY AS A SHARP SHORTWAVE TROUGH CARVES OUT OVER THE PACIFIC NORTHWEST. MEDIUM RANGE MODELS HAVE COME INTO BETTER AGREEMENT THE LAST TWO RUNS REGARDING THIS FEATURE. AS THIS TROUGH MOVES CLOSER MODELS SHOW SUBTROPICAL MOISTURE ADVECTING NWRD UP ALONG THE SPINE OF THE ROCKIES AND OVER COLORADO BY LATE ON SATURDAY. TEMPS ALOFT ALSO BEGIN COOLING WHICH MOS GUIDANCE REFLECTS IN LOWER MAX TEMPERATURES. INCREASED CLOUD COVER PROBABLY ANOTHER REASON FOR THE COOL DOWN OVER THE WEEKEND. FOR NOW WILL REFRAIN FROM GOING AS WET OR AS COOL AS THE MODELS INDICATE. HOWEVER SHOULD THIS POTENT TROUGH DIG AND MIGRATE THE WAY THIS LATEST RUN OF THE MODELS INDICATE... LATER FORECAST ISSUANCES MAY DEPICT COOLER AND WETTER CONDITIONS... AT LEAST BY SUNDAY AND MONDAY. && .AVIATION...EVENING THUNDERSTORMS WILL BE A THREAT THROUGH AS LATE AS 05Z. IF STORMS DEVELOP...THEIR MOTION SHOULD PRIMARILY BE EASTWARD AT 10-15 MPH. HEAVY RAINS...LARGE HAIL AND STRONG WINDS WILL BE POSSIBLE FROM STORMS THAT DEVELOP. VFR CONDS SHOULD PREVAIL EXCEPT FOR THUNDERSTORMS PRODUCING SOME MVFR CIGS/VSBYS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. KDRBY/BAKER
Hazardous weather outlook, Aug 10, 10:59 AM MDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1059 AM MDT MON AUG 10 2009 COZ030>051-111200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1059 AM MDT MON AUG 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 3 PM WITH A FEW STORMS BECOMING SEVERE OVER THE PLAINS OF NORTHEAST COLORADO THROUGH THE EVENING. HAIL UP TO 1.75 INCHES IN DIAMETER...WINDS UP TO 60 MPH AND VERY HEAVY RAIN WILL BE POSSIBLE. AN ISOLATED TORNADO COULD ALSO OCCUR. THE AIRMASS OVER NORTHEAST COLORADO REMAINS MOIST THIS MORNING WITH LIGHT SOUTHEASTERLY WINDS EXPECTED TO KEEP THE MOISTURE IN THE REGION. DAYTIME HEATING WILL DE-STABILIZE THE ATMOSPHERE DURING THE AFTERNOON HOURS AND STRONGER WINDS ALOFT THIS EVENING WILL HELP DEVELOPING THUNDERSTORMS TO MAINTAIN THEIR STRENGTH. IF THUNDERSTORMS WITH HEAVY RAIN DEVELOP OVER LOCATIONS THAT HAVE EXPERIENCED HEAVY RAINFALL IN THE PAST COUPLE EVENINGS... FLOODING PROBLEMS MAY DEVELOP. CENTRAL AND NORTHERN WELD COUNTY... EASTERN ARAPAHOE AND ADAMS AND SOUTHERN WASHINGTON COUNTIES ARE AT THE HIGHEST RISK OF FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS GENERALLY EAST OF THE MOUNTAINS EACH AFTERNOON AND EVENING THROUGH SUNDAY. LATE DAY STORMS...MAINLY EAST OF THE I-25 URBAN CORRIDOR...MAY PRODUCE LARGE HAIL...HEAVY RAINFALL AND STRONG GUSTY WINDS. A FEW OF THESE STORMS MAY LINGER WELL BEYOND MIDNIGHT. STRONG DAYTIME HEATING COUPLED WITH THE ADDITIONAL LIFT GENERATED BY PASSING WEAK UPPER LEVEL DISTURBANCES WILL PRODUCE THE DAILY CYCLE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM. DANKERS/BAKER
In the hours before
Special weather statement, Aug 10, 4:24 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 424 PM MDT MON AUG 10 2009 COZ041-046-102300- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 424 PM MDT MON AUG 10 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELBERT COUNTY EAST CENTRAL DOUGLAS COUNTY AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 2 MILES NORTHWEST OF PONDEROSA PARK...OR 27 MILES SOUTHEAST OF DENVER...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO THE PINERY...PONDEROSA PARK...KIOWA AND ELIZABETH. LAT...LON 3954 10436 3929 10435 3932 10475 3950 10475 TIME...MOT...LOC 2225Z 267DEG 10KT 3942 10465
Special weather statement, Aug 10, 5:25 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 525 PM MDT MON AUG 10 2009 COZ040-041-110000- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 525 PM MDT MON AUG 10 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY NORTHEASTERN DOUGLAS COUNTY SOUTHWESTERN ARAPAHOE COUNTY AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 3 MILES NORTHWEST OF PARKER...OR 16 MILES SOUTHEAST OF DENVER...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SURREY RIDGE...PARKER...BEVERLY HILLS...CENTENNIAL AND SOUTHERN AURORA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING FOR NORTHEASTERN COLORADO. && LAT...LON 3965 10461 3950 10453 3947 10488 3960 10493 TIME...MOT...LOC 2326Z 260DEG 13KT 3953 10481
Special weather statement, Aug 10, 5:30 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 530 PM MDT MON AUG 10 2009 COZ041-046-110000- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 530 PM MDT MON AUG 10 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELBERT COUNTY AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 3 MILES NORTHEAST OF KIOWA...OR 36 MILES SOUTHEAST OF DENVER...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO KIOWA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING FOR NORTHEASTERN COLORADO. && LAT...LON 3948 10410 3925 10409 3927 10451 3947 10451 TIME...MOT...LOC 2330Z 269DEG 15KT 3939 10432
Special weather statement, Aug 10, 5:33 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 533 PM MDT MON AUG 10 2009 COZ038-042-048-110030- LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 533 PM MDT MON AUG 10 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN LOGAN COUNTY NORTHEASTERN WELD COUNTY AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF KEOTA...OR 38 MILES NORTHWEST OF FORT MORGAN. ANOTHER STORM OVER KIMBALL NEBRASKA WILL BE MOVING INTO THE AREA AS WELL. THE STORMS WERE MOVING SOUTHEAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD... WESTPLAINS...STONEHAM...PEETZ...PAWNEE PASS...PAWNEE BUTTES... PADRONI...NORTH STERLING RESERVOIR...NEW RAYMER...LOGAN CORNERS... KEOTA...HEREFORD...GROVER...BRIGGSDALE...ATWOOD AND STERLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING FOR NORTHEASTERN COLORADO. && LAT...LON 4100 10310 4053 10318 4055 10443 4097 10438 TIME...MOT...LOC 2331Z 290DEG 53KT 4074 10411
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 26 min |
| Aug 10, 7:27 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 63 min |
| Aug 10, 7:56 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| Aug 10, 8:11 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
| Aug 10, 8:45 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.